# SDR PNB2011F00005

- Difficulty date: May 3, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N910TA
- Make and model: Cessna U206G
- Aircraft serial: U20604102
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 6096915
- Condition: Cracked
- Location: Nr 2
- Part time: 1,037 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW COMPRESSION NR2 CYLINDER ON 100HR INSPECTION.  FOUND BLOWBY COMING AROUND FINS IN THE HEAD.  CYLINDER WAS CRACKED BETWEEN SPARK PLUG HOLE AND INTAKE VALVE.  ALL PREVIOUS COMPRESSION CHECKS WERE IN THE 70/60 RANGE.
